... Anyway this morning I woke up feeling fine took my pill and within 10 minutes I had the following symptoms cold sweats, dizziness, ears ringing, and then a very small amount of vomiting. I was very scared I was in no pain but felt as if I was going to collapse. I don't know if this could be from the pill. Has anyone ever heard of this before? Thank you
- Trivora Information for Consumers
- Trivora Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trivora (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Trivora-28 - Is Trivora 28's a low dose pill? I was on Lo Loestrin and was just switched to Trivora?
Posted 1 Sep 2011 • 1 answer
Posted 10 Sep 2011 • 2 answers
Trivora - This is my first time taking birth control pills and I started on the 7th day of my period
Posted 5 Sep 2013 • 1 answer
Posted 2 Apr 2015 • 1 answer
Posted 25 Sep 2015 • 1 answer